# SDR AALA20150428010

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 96,517 hours, 15,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146T80083
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO DOOR CUT OUT AREA, CORROSION ON LONGITUDINAL FLOOR SUPPORT FRAME TAPERED SPLICE UNDER FLOOR AT STATION 1417 & LBL 44.  R & R TAPERED SPLICE IAW SRM 51-40-02, 51-10-02 & DWG 146T8210 SHEET 2.
